# SDR 2007UALA04137

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 72,683 hours, 8,966 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5R MED ESCAPE SLIDE CYLINDER PRESSURE LOW.   SUSPECT FAULTY RELEASE VALVE SEAL. REPLACED SLIDE RAFT ASSEMBLY. AC OK FOR SERVICE.
